# SDR ASAA2022060538706

- Difficulty date: June 5, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 20,300 hours, 6,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Part serial: UNK
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TO SIDEWALL TRANSITION PANEL - FRAME STA. RIGHT 767-787 SMALL AREAS AROUND FASTENER HOLES HAVE SURFACE CORROSION. GROUNDED - YES. EVALUATED & FOUND NO ALLOWABLE LIMITS GIVEN. REMOVED SHIELD, LOCATED & DRILLED NEW SHIELD P/N: 146A8127U12 PO 1034447.1 & INSTALLED SHIELD IAW B737-900ER SRM 51-40-02, SRM 51-40-05 & BAC DWG 146A0081 REV B.
